# SDR CA100928011

- Difficulty date: September 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,859 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

PRIOR TO THRUST REDUCTION ALTITUDE, ENG NR 2 EGT EXCEEDED NORMAL LIMITS.  EGT HIT 902 DEGREES FOR 2 SECONDS PRIOR TO SETTING CLIMB THRUST.
